# SDR DALA2024022802790

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 33,242 hours, 12,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 13220H5640
- Condition: Failed
- Location: Rt Cockpit
- Part time: 33,216 hours, 12,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5419557) RT FWD WINDSHIELD SHATTERED AT FL280 @ 177. REPLACED FO NO 1 WINDSHIELD PER B737 AMM 56-11-11.
